# SDR HNAA2014063000193

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 54,034 hours, 60,314 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 7G1091
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHEN SETTING POWER LEVERS TO TAKEOFF, NR 2 ENGINE HYDRAULIC CAUTION LIGHT ILLUMINATED. WHEN REDUCING POWER, CAUTION LIGHT WENT OUT.  INSPECTED NR 2 HYDRAULIC PUMP PRESSURE SWITCH WIRING. NO DEFECTS NOTED. R & R PRESSURE SWITCH IAW MM 29-11-17. GROUND RAN NR 2 ENGINE IAW OPS MANUAL.  LEAKED AND OPS CHECKED GOOD AT THIS TIME. OK FOR SERVICE.
